# SDR AALA20061219

- Difficulty date: December 9, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY WALL MOUNTED FLOOD LIGHT AT MID LAVATORY INOPERATIVE.  REPLACED EMERGENCY WALL MOUNTED FLOOD LIGHT ASSEMBLY AT MID LAVATORY WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
